Algebras with minimal spectrum. (English) Zbl 0437.08001


08A05 Structure theory of algebraic structures
08A30 Subalgebras, congruence relations
08A40 Operations and polynomials in algebraic structures, primal algebras
08B15 Lattices of varieties
Full Text: DOI


[1] G. Birkhoff,Lattice Theory, A.M.S. Coll. Pub. Vol.25, New York, 1967.
[2] B. Caine,A Characterization of Some Equationally Complete Varieties of Quasigroups, preprint.
[3] D. Clark andP. Krauss,Para Primal Algebras, Alg. Univ.6 (1976), 167–194. · Zbl 0368.08004 · doi:10.1007/BF02485828
[4] D. Clark andP. Krauss,Plain Para Primal Algebras, Alg. Univ., to appear. · Zbl 0455.08005
[5] D. Geiger,Coherent Congruences, preprint.
[6] S. Givant,Universal classes categorical or free in power, Univ. of Cal., Berkeley, 1975. · Zbl 0401.03009
[7] G. Grätzer, Universal Algebra, Van Nostrand, Princeton, 1968.
[8] J. Hagemann,Grundlagen der allgemeinen topologischen Algebra, preprint.
[9] B. Jónsson,Algebras Whose Congruence Lattices are Distributive, Math. Scand.21 (1967), 110–121. · Zbl 0167.28401
[10] R. McKenzie,On minimal locally finite varieties with permuting congruence relations, preprint.
[11] R. S. Pierce,Introduction to the Theory of Abstract Algebra, Holt, Rinehart and Winston, New York, 1968. · Zbl 0159.57801
[12] A. Pixley,The Ternary Discriminator Function in Universal Algebra, Math. Ann.191 (1971), 167–180. · doi:10.1007/BF01578706
[13] R. Quackenbush,Equational Classes Generated by Finite Algebras, Alg. Univ.1 (1971), 265–266. · Zbl 0231.08004 · doi:10.1007/BF02944989
[14] R. Quackenbush,Varieties of Steiner Loops and Steiner Quasigroups, Can. J. Math.28 (1976), 1187–1198. · Zbl 0359.20070 · doi:10.4153/CJM-1976-118-1
[15] M. G. Stone,Subalgebra and Automorphism Structure in Universal Algebra: A Concrete Characterization, Acta Sci. Math.33 (1972), 45–48. · Zbl 0239.08010
[16] Walter Taylor,The Fine Spectrum of a Variety, Alg. Univ.5 (1975), 263–303. · Zbl 0336.08004 · doi:10.1007/BF02485261
[17] H. Werner,Congruences on Products of Algebras and Functionally Complete Algebras, Alg. Univ.4 (1974), 99–105. · Zbl 0311.08006 · doi:10.1007/BF02485711
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.